Open Access
Translator Disclaimer
Feb 2005 Super-rigidity for Holomorphic Mappings between Hyperquadrics with Positive Signature
M.S. Baouendi, Xiaojun Huang
J. Differential Geom. 69(2): 379-398 (Feb 2005). DOI: 10.4310/jdg/1121449110

Abstract

We study local holomorphic mappings sending a piece of a real hyperquadric in a complex space into a hyperquadric in another complex space of possibly larger dimension. We show that these mappings possess strong super-rigidity properties when the hyperquadrics have positive signatures. These results are applied in the context of holomorphic mappings between classical domains in complex projective spaces of different dimensions.

Citation

Download Citation

M.S. Baouendi. Xiaojun Huang. "Super-rigidity for Holomorphic Mappings between Hyperquadrics with Positive Signature." J. Differential Geom. 69 (2) 379 - 398, Feb 2005. https://doi.org/10.4310/jdg/1121449110

Information

Published: Feb 2005
First available in Project Euclid: 15 July 2005

zbMATH: 1088.32003
MathSciNet: MR2169869
Digital Object Identifier: 10.4310/jdg/1121449110

Rights: Copyright © 2005 Lehigh University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.69 • No. 2 • Feb 2005
Back to Top